# SDR TWAA0000110

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN THE FUSELAGE INTERIOR, BOTH FLANGES OF LONGERON 5L AT STA 639 WERE CRACKED APPROX 1/2 INCH LONG.  REMOVED THE DAMAGED SECTION OF LONGERON AND FABRICATED A SECTION OF NEW LONGERON.  LONG SPLICED AND INSTALLED PER SRM 53-02, FIG 18.
